# SDR AALA201506109005

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 24,600 hours, 3,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EXIT SIGN FELL OFF.  REPLACED THE 3L EXIT SIGN COVER.
